The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
23 Posts
Discussion Starter · #1 ·
Good Morning. I don't know if I'm doing this write so I will just see how it works.
I am having a hard time with the side affects of the Prednisone. I started taking 3 20mg a day now on 2 pills a day and then down from there for about a month. Last year I went into the hospital because the lineing around my brain was swelling from the lupus, came out and was on high prednisone for longer than normal. I remember going to the doctor because my stomic was all swollen (hard). I Hate to be constipated, worse sluggish, (sorry to be talking about this, my sister would be laughing at me and saying I have constipation on the brain.) I thought it was my vitamins that I was taking doing it to me so I stooped taking them. I still don't feel right, I hate pills that do this to me. There are other sideffects that bother me alot to but this one really grips me right now. Maybe someone might know how I can get though this time with out it getting to bad.
I can tell the pain is starting to come back in my nect and back more than last week and legs swelling-kness tight. I freak out over things can't keep my mind on one thing at a time.
Last night I had a hard time we went and I tryed to find something new to ware to work because things are to tight. I didn't buy anything but shoes and I wanted to cry the hole way home.
Well I better get ready for work.
Lets see If I can make this work.
Love Susie
 

·
Registered
Joined
·
869 Posts
Have you asked your Dr. about a laxative? Miralax is otc in the States now and is, according to my mom and husband very gentle yet very effective. Tapering down from prednisone is very, very, hard to do, not at all fun:sad:
((((((((((Susie)))))))))) I hope things get better for you really soon.
 

·
Registered
Joined
·
2,404 Posts
I have also had brain inflammation but quite a while ago. It is a most unpleasant thing to go through.

Do you take any thing else like Methotrexate to help the steroids work better and enable you to taper them? Things that do this are called steroid sparing.
I wish you Luck. I am sorry you are swollen,you need to find something you feel comfy in, even if it is bigger than you would like.
x Lola
 

·
Registered
Joined
·
23 Posts
Discussion Starter · #4 ·
Thank-you Neongirl and Lola for writing me. I didn't like the stuff that the doc told me to take last time but I will have to try that stuff. I don't take Methatrexate but I do take Celebrex, Plaqunil and Azrathioprine. Today has been a pretty good day at work, I did have to take a Lortab but it felt good to have my new white shoes.:hehe:
Hey thanks agian. Love Susie
 
1 - 4 of 4 Posts
Top